# SDR SWAA2022050300557

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737
- Aircraft serial: 39882
- Aircraft time: 34,421 hours, 15,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT LOWER EDGE HAS MATERIAL MISSING APPROX. 1.25' X .500' / [01] REPAIRED EXTERNAL POWER DOOR CUTOUT PER SRM 53-10-15-2R-4
